# SDR CA121214002

- Difficulty date: December 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,124 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) A STRONG SMELL OF RAW KEROSENE PERMEATED THROUGH THE FLIGHT DECK AND CABIN AFTER BOARDING FLIGHT.  CAPTAIN DEPLANED PASSENGERS AS A PRECAUTION ALLOWING MAINTENANCE TIME TO INVESTIGATE THE ROOT SOURCE OF FUEL SMELL.  THE F/O AND THE S/D COMPLAINED OF HEADACHES AS A RESULT OF THE EXPOSURE TO THE FUMES.  MAINTENANCE PERFORMED INSPECTION OF ACFT AND DETERMINED THE ACFT WAS SERVICEABLE.  ALL THE OPERATING CREW TERMINATED FLYING.  DISCUSSIONS WITH DUTY PILOT/MOC AND OPERATING FLIGHT CREW WERE CONDUCTED.   APU AND PACKS RUN FOR SEVERAL HOURS.  UNABLE TO DUPLICATE. ENGINE RUNS CARRIED OUT.  UNABLE TO DUPLICATE.  NO KEROSENE/FUEL ODOR PRESENT ON AIRCRAFT.  CONSIDERED SERVICEABLE.
